| Model Number |
210080 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Boot is cracked/chipped and could cause sterility problems.Case type: tka.
Event or Problem Description
Boot is cracked/chipped and could cause sterility problems.Case type: tka.
Additional Manufacturer Narrative
Reported issue: boot is cracked/chipped and could cause sterility problems.Product inspection: product inspection was not performed as product was not returned for inspection.Product history review: 1.Review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 01/23/2017.No non-conformances were identified during inspection.2.Review of the device history records indicate (b)(4) devices were manufactured and accepted into final stock on 07/24/2017.No non-conformances were identified during inspection.3.Review of the device history records indicate (b)(4) devices were manufactured and rejected on 03/24/2017.A review of (b)(4) revealed the devices were accepted to be used as is on 03/24/2017.The non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210080, l/n 201643112801 shows 2 additional complaints related to the failure in this investigation.Pr id: (b)(6).Conclusion: per (b)(4), preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.H3 other text: device not returned.